Gauduchon metrics with prescribed volume form

Gábor Székelyhidi, Valentino Tosatti, Ben Weinkove

Research output: Contribution to journalArticlepeer-review

19 Scopus citations

Abstract

We prove that on any compact complex manifold one can find Gauduchon metrics with prescribed volume form. This is equivalent to prescribing the Chern-Ricci curvature of the metrics, and thus solves a conjecture of Gauduchon from 1984.

Original languageEnglish (US)
Pages (from-to)181-211
Number of pages31
JournalActa Mathematica
Volume219
Issue number1
DOIs
StatePublished - Sep 2017

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Gauduchon metrics with prescribed volume form'. Together they form a unique fingerprint.

Cite this